# SDR USAA002066

- Difficulty date: December 6, 2000
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N523AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23858
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Fuselage
- Part time: 42,517 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLANGE CRACKED IN 4 PLACES, ONE AT 1 INCH AND 3 AT 4 INCHES, UPPER FLANGE INTERCOSTAL STATION 380 TO 400 BL 0.  FABRICATED NEW UPPER FLANGE AND INSTALLED PER SRM 51-10-2, 51-20-01 AND 53-30-51.  (M)
